# SDR USAABB00059

- Difficulty date: April 29, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND AISLE LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT SOCKET ASSEMBLY.  (M)
